# SDR HNAA9900044

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961HA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM LAST FLOOR EMERGENCY LIGHT INOPERATIVE.  REATTACHED WIRE.
